# SDR AALA20100311DFW04

- Difficulty date: March 9, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 45,721 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 GALLEY DOOR AREA ESCAPE PATH LIGHT WIRING INSIDE IS MISSING PROTECTIVE COVERING.  REPLACED COVER OVER WIRING HARNESS FOR ESCAPE PATH LIGHT AT RIGHT NUMBER 1 GALLEY DOOR AREA.  OPS CHECKED NORMAL.
